Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reverse effects to Adderall/others?

Posted by saintjames on June 30, 1999, at 22:45:18

In reply to Reverse effects to Adderall/others?, posted by Irene on June 30, 1999, at 15:01:05

> Has anyone heard of stimulants/amphetamine drugs (Adderall in particular) having sedative effects?
> I just started taking Adderall, and everything I know about this drug and all others of this type prescribed for ADD goes against what's happening... it's literally putting me to sleep!

James here....

This is common in ADD. Try upping the dose w/doc's OK. Some ADD'ers still get sleepy no matter how high the dose. Some take this side effect as a sign you are on the right track, just need to find the right dose or stim. If adderal does not work at higher dose you could try Dexadrine or another stim.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:8052